# SDR QXEA2018082300304

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,416 hours, 24,150 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Hot
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, DUAL NR 1 AND 2 BLEED HOT CAUTION LIGHTS ILLUMINATED.   SPEED LESS THEN 50 KIAS, TAKEOFF ABORTED.  RAN THE CHECKLIST POST ABORT. BOTH LIGHTS EXTINGUISHED AND DID NOT REAPPEAR.    REMOVED FROM SERVICE.  CDS FOUND NO CURRENT FAULTS. PERFORMED FIM 36-20-00-810-805,  NR 1 AND 2 BLEED HOT CAUTION. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
